EconPapers    
Economics at your fingertips  
 

A note on the computation of maximum likelihood estimates in linear regression models with autocorrelated errors

Corrado Corradi ()

Journal of Econometrics, 1979, vol. 11, issue 2-3, 303-317

Date: 1979
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(79)90042-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:11:y:1979:i:2-3:p:303-317

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:11:y:1979:i:2-3:p:303-317